# SDR AU980649

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A36
- Propeller: Mcauly 3A32C76
- System (JASC): 6110 · Propeller Assembly
- Part: O-Ring
- Part number: 3A32C76SM
- Condition: Improper Part
- Location: Prop Assembly
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER BLADE RETENTION NUT `O' RING SEALS WERE THE INCORRECT PART.  TWO FERRULES P/N C4451 WERE LOOSE.  ONE FERRULE HAD BEEN INCORRECTLY DRILLED.  PROPELLER FULL OF CORROSION.  UNAPPROVED PART.PART TC:  4,431.
